# SDR CALA2015012693022

- Difficulty date: December 21, 2014
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 44,013 hours, 18,906 cycles
- Engine: Iae V2527A5
- Engine time: 43,554 hours, 18,513 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG OIL QTY SHOWING ZERO WITH PIL PRESS & TEMP GOOD.  NR 2 ENG SHUTDOWN INFLIGHT.  OPENED FAN COWLS & FOUND OIL RESIDUE COVERING EVERYTHING.  WIPED UP OIL & RECHECKED AREA, OIL PUMP CONTINUING TO LEAK.  SUSPECT OIL PUMP HOUSING FAILURE.  ENG REMOVED DUE TO LOSS OF OIL & INFLIGHT SHUTDOWN.
